I was sick with broncidis for like 2 months. Soon b4 i got off of brithcontrol shot in july. This last month i have had 3 periods in about a months time. A week after i got well i got a weird brownish period. a about 2 weeks give or take a got a heavy red periods. I just started my 3rd period only about a 2 weeks after my 2nd periods. Periods 2 and 3 started shortly after heavy orgasims. Is it the orgasims or is it my body ajusting? How come i am having this many periods?
Welcome to ehealthforum.
Multiple periods after stopping on birth control can suggest hormonal upset. It is not normal to have more than 2 periods in a month. Report to your gynecologist and get hormonal tests done to look for current hormonal status. You might have to get started on mild hormonal pills to regulate your periods. The bleeding after intercourse suggests possibility of PID (pelvic inflammatory disease), do not take it lightly. Request for a PAP smear test to be done.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Menstruation , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.